# SDR 99ZZZX3362

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 222044006109A
- Condition: Damaged
- Location: Main Rotor
- Part time: 604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT DRIVE SHAFT INSTALLED ON AIRCRAFT.  AIRCRAFT FLOWN 3.3 HOURS, TEMP PLATES CAME OFF.
